Bayesian State Estimations for Markovian Jump Systems: Employing Recursive Steps and Pseudocodes

Full text for this resource is not available from the Research Repository.

Zhao, S ORCID: 0000-0001-5363-8305, Ahn, CK ORCID: 0000-0003-0993-9658, Shi, Peng ORCID: 0000-0001-8218-586X, Shmaliy, Y ORCID: 0000-0001-6848-453X and Liu, F ORCID: 0000-0001-7160-2605 (2019) Bayesian State Estimations for Markovian Jump Systems: Employing Recursive Steps and Pseudocodes. IEEE Systems, Man, and Cybernetics Magazine, 5 (2). pp. 27-36. ISSN 2380-1298

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/43585
DOI https://doi.org/10.1109/MSMC.2018.2882145
Official URL https://ieeexplore.ieee.org/document/8694804
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords Bayesian estimators, multiple model algorithms, JMLSs, nonlinear system, Kalman filters
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login